# SDR WX0A070426

- Difficulty date: October 8, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN RT CUSP MEMBRANE AT STA 219 UNDER SEAT TRACK NR 5.  CUTOUT DAMAGE AND INSTALLED DOUBLER PER AARO 53-20-16 AND ESO 80559, DATED 10/06/2009.
